Alert archive / Missouri / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 102, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 20, 2025, 6:58 PM CDT for 10 counties in Missouri; Monroe County, Illinois. It was in force for 62 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2025, 6:58 PM CDT (23:58 UTC)
- Expired
- Apr 20, 2025, 8:00 PM CDT
- In force
- 62 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Crawford County, MO, Franklin County, MO, Iron County, MO, Jefferson County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 118 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 7:11 PM CDT | TSTM WND DMG | Lesterville, MO | Corrects previous tstm wnd dmg report from Lesterville. Trees down one mile north of HWY 21 and HWY U. |
| Apr 20, 7:36 PM CDT | TSTM WND DMG | De Soto, MO | Power lines down in town. |
| Apr 20, 7:40 PM CDT | TSTM WND DMG | 1 Ssw Park Hills, MO | Power lines down at Camilla St. and Polk Ave. via EM. |
| Apr 20, 7:40 PM CDT | TSTM WND DMG | Desloge, MO | Powerlines down, per EM. |
| Apr 20, 7:50 PM CDT | TSTM WND GST 60 | 1 Nw Farmington, MO | via trained spotter. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 3:41 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 12.0 hours before the alert went out and 319 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 320 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 745 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 125 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted.
011
WUUS53 KLSX 202358
SVRLSX
ILC133-MOC055-071-093-099-123-179-186-187-189-221-210100-
/O.NEW.KLSX.SV.W.0102.250420T2358Z-250421T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
658 PM CDT Sun Apr 20 2025
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Western Monroe County in southwestern Illinois...
Northeastern Crawford County in east central Missouri...
Southeastern Franklin County in east central Missouri...
Jefferson County in east central Missouri...
Southwestern Saint Louis County in east central Missouri...
Washington County in east central Missouri...
Iron County in southeastern Missouri...
Madison County in southeastern Missouri...
Reynolds County in southeastern Missouri...
Western Sainte Genevieve County in southeastern Missouri...
Saint Francois County in southeastern Missouri...
* Until 800 PM CDT.
* At 658 PM CDT, severe thunderstorms were located along a line from
near St. Clair to over Ellington, or along a line from near St.
Clair to 33 miles southwest of Ironton, moving east at 40 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Arnold, Farmington, Festus, Union, Columbia, Sullivan, Pacific,
Bonne Terre, De Soto, Pevely, Desloge, Crystal City, St. Clair,
Fredericktown, Herculaneum, Hillsboro, Byrnes Mill, Potosi,
Bismarck and Ironton.
This includes the following State Parks...
Washington State Park, St. Joe State Park, St. Francois State Park,
Johnsons Shut-Ins State Park, Hawn State Park, Fort Davidson
Historic Site, Elephant Rocks State Park, Mastodon Historic Site,
Taum Sauk Mountain State Park, Sandy Creek Covered Bridge Historic
Site, Missouri Mines Historic Site, Gov. Dunklin's Grave Historic
Site, Robertsville State Park and Meramec State Park.
This includes the following highways...
Interstate 44 in Missouri between exits 230 and 242.
Interstate 55 in Missouri between exits 157 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
A Tornado Watch remains in effect until 1100 PM CDT for portions of
southwest Illinois and Missouri.
&&
LAT...LON 3840 9119 3851 9027 3832 9024 3779 9019
3731 9021 3732 9024 3731 9035 3732 9055
3727 9055 3727 9074 3722 9074 3719 9109
3720 9109 3720 9112 3768 9107 3807 9110
TIME...MOT...LOC 2358Z 256DEG 35KT 3834 9105 3810 9098 3767 9095
3721 9101
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Elmore2 follow-up statements
045
WWUS53 KLSX 210024 RRA
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
724 PM CDT Sun Apr 20 2025
MOC055-210034-
/O.CAN.KLSX.SV.W.0102.000000T0000Z-250421T0100Z/
Crawford MO-
724 PM CDT Sun Apr 20 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN
CRAWFORD COUNTY...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with these thunderstorms.
A Tornado Watch remains in effect until 1100 PM CDT for a portion of
east central Missouri.
&&
LAT...LON 3842 9098 3851 9027 3832 9024 3779 9019
3732 9021 3732 9055 3730 9088 3808 9096
TIME...MOT...LOC 2358Z 256DEG 35KT 3834 9104 3810 9097 3767 9094
3721 9100
$$
ILC133-MOC071-093-099-123-179-186-187-189-221-210100-
/O.CON.KLSX.SV.W.0102.000000T0000Z-250421T0100Z/
Monroe IL-Franklin MO-Iron MO-Jefferson MO-Madison MO-Reynolds MO-
Sainte Genevieve MO-Saint Francois MO-Saint Louis MO-Washington
MO-
724 PM CDT Sun Apr 20 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 8 PM CDT FOR
WESTERN MONROE COUNTY IN SOUTHWESTERN ILLINOIS, SOUTHEASTERN
FRANKLIN, JEFFERSON, SOUTHWESTERN SAINT LOUIS AND WASHINGTON
COUNTIES IN EAST CENTRAL MISSOURI AND IRON, MADISON, NORTHEASTERN
REYNOLDS, WESTERN SAINTE GENEVIEVE AND SAINT FRANCOIS COUNTIES IN
SOUTHEASTERN MISSOURI...
At 724 PM CDT, severe thunderstorms were located along a line from 6
miles south of Pacific to 6 miles south of Annapolis, or along a
line from 6 miles northwest of Cedar Hill to 23 miles south of
Ironton, moving east at 40 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Arnold, Farmington, Festus, Union, Columbia, Bonne Terre, De Soto,
Pevely, Desloge, Crystal City, St. Clair, Fredericktown,
Herculaneum, Hillsboro, Byrnes Mill, Potosi, Bismarck, Ironton,
Leadwood and Cedar Hill.
This includes the following State Parks...
Washington State Park, St. Joe State Park, St. Francois State Park,
Johnsons Shut-Ins State Park, Hawn State Park, Fort Davidson
Historic Site, Elephant Rocks State Park, Mastodon Historic Site,
Taum Sauk Mountain State Park, Sandy Creek Covered Bridge Historic
Site, Missouri Mines Historic Site, Gov. Dunklin's Grave Historic
Site and Robertsville State Park.
This includes the following highways...
Interstate 44 in Missouri near exit 242.
Interstate 55 in Missouri between exits 157 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
A Tornado Watch remains in effect until 1100 PM CDT for portions of
southwest Illinois and Missouri.
&&
LAT...LON 3842 9098 3851 9027 3832 9024 3779 9019
3732 9021 3732 9055 3730 9088 3808 9096
TIME...MOT...LOC 2358Z 256DEG 35KT 3834 9104 3810 9097 3767 9094
3721 9100
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Elmore704
WWUS53 KLSX 210040
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
740 PM CDT Sun Apr 20 2025
MOC179-210050-
/O.CAN.KLSX.SV.W.0102.000000T0000Z-250421T0100Z/
Reynolds MO-
740 PM CDT Sun Apr 20 2025
...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR NORTHEASTERN
REYNOLDS COUNTY...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with these thunderstorms.
A Tornado Watch remains in effect until 1100 PM CDT for a portion of
southeast Missouri.
&&
LAT...LON 3844 9080 3851 9027 3832 9024 3779 9019
3756 9020 3751 9056 3749 9069 3801 9072
TIME...MOT...LOC 0024Z 256DEG 35KT 3840 9073 3816 9066 3773 9063
3727 9069
$$
ILC133-MOC071-093-099-123-186-187-189-221-210100-
/O.CON.KLSX.SV.W.0102.000000T0000Z-250421T0100Z/
Monroe IL-Franklin MO-Iron MO-Jefferson MO-Madison MO-Sainte
Genevieve MO-Saint Francois MO-Saint Louis MO-Washington MO-
740 PM CDT Sun Apr 20 2025
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 8 PM CDT FOR
WESTERN MONROE COUNTY IN SOUTHWESTERN ILLINOIS, EAST CENTRAL
FRANKLIN, JEFFERSON, SOUTHWESTERN SAINT LOUIS AND EASTERN WASHINGTON
COUNTIES IN EAST CENTRAL MISSOURI AND NORTHEASTERN IRON, NORTHERN
MADISON, WESTERN SAINTE GENEVIEVE AND SAINT FRANCOIS COUNTIES IN
SOUTHEASTERN MISSOURI...
At 740 PM CDT, severe thunderstorms were located along a line from
over High Ridge to near Roselle, or along a line from over High
Ridge to 7 miles southeast of Ironton, moving east at 40 mph.
HAZARD...60 mph wind gusts and small hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Arnold, Farmington, Festus, Columbia, Bonne Terre, De Soto,
Pevely, Desloge, Crystal City, Fredericktown, Herculaneum,
Hillsboro, Byrnes Mill, Bismarck, Ironton, Leadwood, Barnhart,
Antonia, Cedar Hill and High Ridge.
This includes the following State Parks...
Washington State Park, St. Joe State Park, St. Francois State Park,
Hawn State Park, Fort Davidson Historic Site, Elephant Rocks State
Park, Mastodon Historic Site, Sandy Creek Covered Bridge Historic
Site, Missouri Mines Historic Site and Gov. Dunklin's Grave Historic
Site.
This includes Interstate 55 in Missouri between exits 157 and 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter inside a well-built structure and stay away from
windows. These storms are capable of producing damaging winds.
Tornadoes can develop quickly from severe thunderstorms. Seek
shelter immediately in an interior room on the lowest floor of a
well-built structure.
A Tornado Watch remains in effect until 1100 PM CDT for portions of
southwest Illinois and Missouri.
&&
LAT...LON 3844 9080 3851 9027 3832 9024 3779 9019
3756 9020 3751 9056 3749 9069 3801 9072
TIME...MOT...LOC 0024Z 256DEG 35KT 3840 9073 3816 9066 3773 9063
3751 9071
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
ElmoreWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 6:42 PM CDT, 16 minutes earlier. Its key messages:
- The threat for severe thunderstorms will continue as storms move eastward. All hazards remain possible through this evening.
- Near to above normal temperatures stretch through the upcoming week with dry conditions Monday and Tuesday. The pattern becomes active once again beginning midweek.
Area forecast discussion, Apr 20, 6:42 PM CDT, 16 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
642 PM CDT Sun Apr 20 2025
.KEY MESSAGES...
- The threat for severe thunderstorms will continue as storms move
eastward. All hazards remain possible through this evening.
- Near to above normal temperatures stretch through the upcoming
week with dry conditions Monday and Tuesday. The pattern becomes
active once again beginning midweek.
&&
.SHORT TERM... (Through Tonight)
Issued at 238 PM CDT Sun Apr 20 2025
Complicated surface pattern exists currently as of 1900 UTC, with
what looks like to be the effective warm front now near
KMYJ>>KUIN. This boundary should continue to lift northward over
the next 2-3 hours, effectively putting basically the entire CWA
in the warm sector. Far northwestern counties may be the
exception, where in/around Knox county may not high enough time to
warm/destabilize given the progress of the front and the copious
clouds on visible satellite imagery in place and upstream. Low-
topped/mini supercells that rode the warm front have
weakened/dissipated over the past hour. The main concern is then
turning to points upstream. Ongoing thunderstorms in southeast
Kansas and southwest Missouri are expected to grow upscale, with
both some embedded supercells and bowing segments expected through
the afternoon hours.
Tornadoes are the main concern through early this evening,
followed by damaging winds of 70+ mph given the mostly linear
storm mode and lack of deeper instability. Cannot rule out some
marginally severe hail, but earlier supercells that moved through
parts of central Missouri only managed very small hail. Storms in
southwest Missouri are expected to reach parts of central Missouri
by about 2200 UTC, spreading east/northeast with time. By around
0100 UTC, they should reach the Mississippi River. There is still
the expectation for a weakening trend near or not too long after
storms cross the river due to weakening diurnal instability and
abating low-level convergence along the boundary. Around midnight,
the dryline should be moving out of the CWA, ending any lingering
threat for strong to severe convection.
Gosselin
&&
.LONG TERM... (Monday through Next Sunday)
Issued at 238 PM CDT Sun Apr 20 2025
(Monday - Monday Night)
A cool, dry day is in store for Monday as a weak ridge of surface
high pressure moves across the mid-Mississippi Valley. Highs in
the mid 60s to low 70s are forecast from north to south. After a
cloudy start to the day, the stratus should decrease from west to
east due to advection leaving at least some sunshine for the
afternoon areawide.
A seasonably cool night is on tap Monday night due to a mostly
clear sky and light winds. Lows in the 40s are forecast, with the
coolest locations in favored valley terrain in east central and
southeast Missouri.
(Tuesday - Next Sunday)
A warmup will begin on Tuesday as winds turn out of the south
behind the departing surface ridge. Highs in the mid 70s to near
80 degrees are forecast along with dry conditions once again.
A more active pattern remains likely for mid/late work week. Lots
of uncertainty remains however on specifics as timing individual
disturbances within the zonal flow aloft is extremely difficult
this far out. It still looks like the best chance (60-70+%) is
centered on Friday as a cold front comes down. Before then, there
is a lot of spread with where/when any rain would be favored with
the ECMWF/EPS on the drier side of guidance through
Thursday/Thursday night while the GFS/GEFS would suggest a wetter
period of time.
For next weekend, dry weather is favored at this time along with
temperatures closer to normal behind Friday's cold front.
Gosselin
&&
.AVIATION... (For the 00z TAFs through 00z Monday Evening)
Issued at 639 PM CDT Sun Apr 20 2025
Thunderstorms have cleared KCOU/KJEF, but will impact KUIN and
metro terminals over the next 1-2 hours. Heavy downpours with
brief visibilities to around 1SM and strong SW wind gusts of 40-50
mph are expected. Behind the storms, variable winds may be
observed for a few hours before becoming southwest and then west.
Low MVFR ceilings will come in from the west this evening before
exiting from west to east early Monday.
Gosselin
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch until 1 AM CDT Monday for Audrain MO-Boone MO-
Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Montgomery MO-Osage MO-Pike MO-Reynolds MO-Saint Charles MO-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Warren MO-Washington MO.
IL...Flood Watch until 1 AM CDT Monday for Bond IL-Calhoun IL-Clinton
IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-Madison IL-
Marion IL-Monroe IL-Montgomery IL-Randolph IL-Saint Clair
IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 20, 3:10 PM CDT, 3 hours 48 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 310 PM CDT Sun Apr 20 2025 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-212015- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 310 PM CDT Sun Apr 20 2025 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Showers and thunderstorms are expected through late this evening. The strongest thunderstorms will be capable of large hail, damaging winds, and tornadoes. Locally heavy rain is possible in and around thunderstorms, posing an isolated threat for flash flooding. A flash flood watch remains in effect through 1 AM tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Showers and thunderstorms are possible Tuesday night through Friday night. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any wind damage or hail to the National Weather Service. Gosselin
In the hours before
Local storm report, Apr 20, 6:17 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
617 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM Tstm Wnd Gst 1 WSW Vandalia 39.30N 91.51W
04/20/2025 M63 MPH Audrain MO Mesonet
Vandalia MO Ag site.
&&
MRBLocal storm report, Apr 20, 6:37 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
637 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Tstm Wnd Dmg Clarksburg 38.67N 92.66W
04/20/2025 Moniteau MO Trained Spotter
Multiple 6-86inch diameter tree limbs down.
&&
MRBLocal storm report, Apr 20, 6:40 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
640 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM Tstm Wnd Gst Monroe City 39.65N 91.73W
04/20/2025 E60 MPH Monroe MO Public
Estimated with near-zero visibility.
&&
MRBLocal storm report, Apr 20, 6:44 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
644 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM Tstm Wnd Gst 4 W Hannibal 39.72N 91.47W
04/20/2025 E70 MPH Marion MO Emergency Mngr
From two sources west of Hannibal, MO.
&&
MRBLocal storm report, Apr 20, 6:45 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
645 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM Tstm Wnd Dmg Clarksburg 38.67N 92.66W
04/20/2025 Moniteau MO Trained Spotter
Corrects previous tstm wnd dmg report from
Clarksburg. Multiple 6-8inch diameter tree
limbs down.
&&
MRBLocal storm report, Apr 20, 6:49 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
649 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM Tstm Wnd Dmg Wellsville 39.08N 91.57W
04/20/2025 Montgomery MO 911 Call Center
2ft diameter tree snapped at the base.
&&
MRBThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 8:23 PM CDT | River Flood Warning | LSX | Reynolds | 60 hr |
| Apr 19, 8:28 PM CDT | River Flood Warning | LSX | Crawford, Washington | 61 hr |
| Apr 19, 8:28 PM CDT | River Flood Warning | LSX | Crawford | 20 hr |
| Apr 20, 6:13 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Osage | 31 min |
| Apr 20, 6:53 AM CDT | River Flood Warning | LSX | Jefferson | 61 hr |
| Apr 20, 7:57 AM CDT | River Flood Warning | LSX | Osage | 57 hr |
| Apr 20, 7:57 AM CDT | River Flood Warning | LSX | Cole | 49 hr |
| Apr 20, 8:28 AM CDT | River Flood Warning | LSX | Boone | 23 hr |
| Apr 20, 10:37 AM CDT | River Flood Warning | LSX | Franklin | 47 hr |
| Apr 20, 12:38 PM CDT | Tornado Warning | LSX | Cole, Moniteau | 43 min |
| Apr 20, 1:31 PM CDT | Tornado Warning | LSX | Callaway | 44 min |
| Apr 20, 4:18 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 57 min |
| Apr 20, 4:32 PM CDT | Tornado Warning | LSX | Moniteau | 37 min |
| Apr 20, 4:51 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 54 min |
| Apr 20, 4:54 PM CDT | Severe Thunderstorm Warning | LSX | Osage | 66 min |
| Apr 20, 5:01 PM CDT | Tornado Warning | LSX | Boone, Moniteau | 35 min |
| Apr 20, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Cole | 17 min |
| Apr 20, 5:25 PM CDT | Tornado Warning | LSX | Audrain, Boone, Callaway | 39 min |
| Apr 20, 5:30 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Monroe, Montgomery, Ralls | 45 min |
| Apr 20, 5:34 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe, Shelby | 41 min |
| Apr 20, 5:44 PM CDT | Tornado Warning | LSX | Callaway, Montgomery | 46 min |
| Apr 20, 5:46 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Gasconade, Warren | 44 min |
| Apr 20, 6:03 PM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 42 min |
| Apr 20, 6:07 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Iron, Reynolds, Washington | 53 min |
| Apr 20, 6:07 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 38 min |
| Apr 20, 6:11 PM CDT | Tornado Warning | LSX | Pike, Ralls | 49 min |
| Apr 20, 6:15 PM CDT | Severe Thunderstorm Warning | LSX | Lewis, Marion | 60 min |
| Apr 20, 6:20 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Lincoln, Montgomery, Saint Charles, Saint Louis, Warren | 40 min |
| Apr 20, 6:40 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 20 min |
| Apr 20, 6:56 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Lincoln, Saint Charles, Saint Louis, Warren and 1 more | 64 min |
| Apr 20, 6:27 PM CDT | Severe Thunderstorm Warning | LSX | Brown, Calhoun, Pike | 63 min |
| Apr 20, 6:49 PM CDT | Tornado Warning | LSX | Adams | 41 min |
| Apr 20, 6:56 PM CDT | Tornado Warning | LSX | Brown, Pike | 28 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2025Severe Thunderstorm Warnings in Illinois, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.